# SDR HALA2023082500178

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 14,866 hours, 3,084 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,621 hours, 2,985 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: 10233482106
- Part serial: 5003291
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FADEC SYS FAULT CODE 733101. REPLACED #2 PHMU PER AMM 77-31-01 NO FAULTS NOTED ENG RUN GOOD OK FOR SERVIC
